MathSciNet Relay Station
MathSciNet bibliographic data
MR1273766 65H10 (90C30)
Eisenstat, Stanley C.; Walker, Homer F. Globally convergent inexact Newton methods. SIAM J. Optim. 4 (1994), no. 2, 393–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement